# SDR VNAA9905007

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Main Hyd Syst
- Part time: 6,945 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A MAIN HYDRAULIC PUMP FAIL WARNING MESSAGE ILLUMINATED 30 MIN INTO THE FLIGHT.  THE CREW FOLLOWED THE QRH, AND CONTINUED ON TO PIT.  DURING THE APPROACH INTO PIT, THE LEFT HAND MAIN LANDING GEAR FAILED TO INDICATE A DOWN AND LOCKED CONDITION.  THE CREW DECLARED AN EMERGENCY, AND FOLLOWED THE QUICK REFERENCE HANDBOOK ONCE MORE.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED SAFELY IN PIT.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC PUMP, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-04.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
